# SDR IPXA2023092994294

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 107,893 hours, 21,468 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: No Test
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* LEVEL 1 EMERGENCY POWER TEST FAIL
